# SDR DALA2017091806993

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 113,336 hours, 21,220 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NR 2 ENGINE CHANGE EXPOSED PYLON INSPECTION FOUND PYLON AFT FINGER SEAL SUPPORT BRACKET CRACKED AND DAMAGED. REPLACED SKIRT ANGLE & RUB STRIP.
